# SDR DJFA2007140

- Difficulty date: December 7, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N449LX
- Make and model: Beech 400A
- Aircraft serial: RK257
- Aircraft time: 6,394 hours, 5,526 cycles
- Engine: Pwa JT15D5
- Engine time: 3,316 hours, 2,940 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 45A35022222
- Condition: Cracked
- Location: Rt Engine
- Part time: 3,316 hours, 2,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT, CREW REPORTED CRACKS ON THE NR2 INLET RING.  MAINTENANCE CONFIRMED THE DISCREPANCY AND REPLACED THE INLET RING.
